# SDR AWXA200700961

- Difficulty date: July 26, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 57,616 hours, 25,697 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: D5311245800000
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-06 CHECK - NR 5990363, R2 DOOR UPPER DOOR STOP FITTING WORN, BS 709/ FR 16.  REPLACED R2 DOOR UPPER DOOR STOP FITTING, BS 709/FR 16 IAW A320 SRM 51-72-11.
